A two cities theorem for the parabolic Anderson model
Konig, W., Lacoin, H., Morters, P. and Sidorova, N., 2009. A two cities theorem for the parabolic Anderson model. Annals of Probability, 37 (1), pp. 347-392.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
|Creators||Konig, W., Lacoin, H., Morters, P. and Sidorova, N.|
|Uncontrolled Keywords||pareto distribution, intermittency, polynomial tail, heavy tail, localization, random potential, feynman-kac formula, pinning effect, anderson hamiltonian, parabolic anderson problem|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)